# SDR GUU2006F00009

- Difficulty date: January 20, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Engine: Pwa PT6*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856MG4
- Part serial: 160709
- Condition: Overheated
- Location: Fuselage
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FO ALTIMETER, FLT DIRECTOR AND YAW DAMP BECAME INOPERATIVE FOLLOWED BY SMOKE IN THE COCKPIT THROUGH THE FO INSTRUMENT PANEL.  DETERMINED THAT THE RT PITOT TUBE OVERHEATED CAUSINGTHE RT PITOT HOSES TO BURN FROM THE INSIDE OUT PRODUCING SMOKE, AND CAUSING A STATIC LEAK IN THE ALTIMETER AND FLIGHT DIRECTOR/ YAW DAMPER SYSTEMS.  REPLACED PNEUMATIC HOSES (PN 36001-5-0080 (2 EA) AND PITOT TUBE ASSEMBLY.  (K)
